# SDR 98UAL900541

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Hamilton Sta, 7904252
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SPARKS UNDER NR 1 ENGINE UPON START-UP NOTED BY PUSHBACK MECHANIC. SHUTDOWN ENGINE. *S/D*  REPLACED STARTER AND START VALVE PER MM 80-13-41.  OPERATIONAL CHECK TESTED GOOD.
